# SDR TWAA9771003

- Difficulty date: June 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N601TW
- Make and model: Boeing 767231
- Aircraft serial: 22564
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Tat Probe
- Condition: Failed
- Location: Left
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

JFK - FLT 722 - DURING CRUISE ALL AUTOPILOT FAILED TO ENGAGE FLT MANAGEMENT COMPUTER, NO UPDATE OR AUTO TUNE.  ALSO, NO TOTAL AIR TEMPERATURE OR WIND DATA.  REPLACED LEFT TOTAL AIR TEMPERATURE PROBE.  OPERATIONAL CHECKS NORMAL.  (M)
